# SDR NOCA20706

- Difficulty date: November 28, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 3444 · Ground Proximity System
- Part: Transmitter
- Part number: 6224542103
- Part serial: 508
- Condition: Failed
- Location: Radio Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RA FLAG SHOWED ON/OFF DURING CRUISE IN F/O ADI'D.  REMOVED AND REPLACED RIGHT RA TRANS PER MM 34-33-01, OPS CHECKED NORMAL.
